# SDR YENA20160226151

- Difficulty date: February 26, 2016
- Submitted: March 1, 2016
- Operation: Air carrier
- Aircraft: N236JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000035
- Aircraft time: 27,378 hours, 16,996 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FWD WET AREA LAV FLOOR DOUBLER AT FRAME 16, LBL 36", REF NR 00104: R & R FWD WET AREA LAV FLOOR DOUBLER FRAME 16, LBL 36 IAW SRM 51-41-02.
